# SDR DXTA200803105

- Difficulty date: June 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 99124913
- Part serial: 0330
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,408 hours, 4,295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE WHEEL GREEN LIGHT WOULDN’T GO OUT AFTER THE GEAR WAS SELECTED UP.  REMOVED & REPLACED ACTUATOR, COMPLIED WITH GEAR ANGLE, RETRACTION, LEAK & BLOWDOWN CHECKS IAW MM 32-30-03, 32-20-00 & 32-01-00. SERVICED PNEUMATIC RESERVOIR IAW MM 12-13-01. OPS CHECKS GOOD.
